Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pain, needle prick sensation on feet. Taking Vitamin C. Reason for pain?

Hi, I have been experiencing pain and needle prick like sensation on both feet. The pain is worse in the morning and the needle pricks usually begin in the afternoon/night. I also noticed that when I'm taking vitamin C regularly the pain and needle pricks practically disappear, however, if I stop taking viamin C, the psin returns.
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Could be vitamin deficiency.Get hemoglobin count to rule out iron deficiency anemia with similar symptoms.Add vitamin B-complex to vitamin c daily
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor